Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2015, Issue 4(25), Pages 69–73 (Mi pfmt412)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A sufficient condition for a formation to be solubly saturated

S. F. Kamornikov

Gomel Branch of International University «МIТSО»

Abstract: For a formation $\mathfrak{F}$ and for a set $\pi$ of primes, the solubly saturation of the formation $S_\pi^{\mathfrak{F}}$ of all finite groups whose all $\pi$-subgroups belong to $\mathfrak{F}$ is investigated.

Keywords: finite group, $\pi$-subgroup, formation, solubly saturated formation, $s$-critical group.

Full text: PDF file (445 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 27.06.2015

Citation: S. F. Kamornikov, “A sufficient condition for a formation to be solubly saturated”, PFMT, 2015, no. 4(25), 69–73

Citation in format AMSBIB
\Bibitem{Kam15}
\by S.~F.~Kamornikov
\paper A sufficient condition for a formation to be solubly saturated
\jour PFMT
\yr 2015
\issue 4(25)
\pages 69--73
\mathnet{http://mi.mathnet.ru/pfmt412}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt412
  • http://mi.mathnet.ru/eng/pfmt/y2015/i4/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. F. Kamornikov, O. L. Shemetkova, “O dopolnenii koradikala konechnoi gruppy”, PFMT, 2017, no. 4(33), 58–64  mathnet
  • Проблемы физики, математики и техники
    Number of views:
    This page:70
    Full text:36
    References:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021